# SDR ABXA9600067

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5615718505
- Condition: Misdrilled
- Location: Fs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD, DISCOVERED STATION 680 LONGERON 1 TO 21 LEFT, STATION 600 TO 680 FROM CUSP TO LONGERON 5R HAVE DRILLED HOLES, CORROSION AND FASTENERS WITH DRILLED OFF HEADS.  REPAIRED FUSELAGE STATION 680 FRAME IAW ABX REA D853-12695MR.
